# SDR R61A20090058

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N161HL
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000154
- Aircraft time: 2,053 hours, 792 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1703909
- Part serial: D3209
- Condition: Malfunctioned
- Location: Le Slat
- Part time: 2,053 hours, 790 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED SLAT FAIL ON APPROACH INTO LAX.  FIRE RESCUE VEHICLES WERE DISPATCHED, BUT CREW DIDN'T DECLARE AN EMERGENCY, AND LANDED WITHOUT INCIDENT AT LAX.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND FOUND THE NR 5 SLAT ACTUATOR TORQUE LIMITER INDICATOR TRIPPED.  MAINTENANCE REMOVED AND REPLACED THE NR 5 SLAT ACTUATOR PER EMB AMM, AND A/C WAS RELEASED BACK INTO SERVICE.
